| Model Number |
UL-203 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that laparoscopic cholecystectomy, while on closure of incision, the doctor found that the needle had separated from the suture.The surgery was immediately paused, and the circulating nurse and head nurse were notified to search for the needle.The needle was found in the patient¿s muscle layer, and it was intact.The needle was jointly confirmed by both medical and nursing staff, and no adverse outcome occurred.There was no patient injury.